# SDR IPXA2022083085759

- Difficulty date: August 20, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,164 hours, 14,278 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: 321A040SS
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PYLON PANEL 413BL HAS CRACK UNDER SEAL RETAINERINSTALLED DOUBLER REPAIR IAW SRM 54-52-51
